A duality theorem for complex quadratic programming

Robert A. Abrams, Adi Ben-Israel

Research output: Contribution to journalArticlepeer-review

30 Scopus citations

Abstract

A duality theory for complex quadratic programming over polyhedral cones is developed, following Dorn, by using linear duality theory.

Original languageEnglish (US)
Pages (from-to)244-252
Number of pages9
JournalJournal of Optimization Theory and Applications
Volume4
Issue number4
DOIs
StatePublished - Oct 1969
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Management Science and Operations Research
  • Control and Optimization
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A duality theorem for complex quadratic programming'. Together they form a unique fingerprint.

Cite this